# SDR DL757060171

- Difficulty date: March 8, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 45,817 hours, 21,479 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Module
- Part number: 257T110315
- Part serial: D01748
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN SHOWED UNSAFE AFTER DROPPING GEAR.  AFTER COMPLETE WITH PROCEDURE LEFT DOWN AND LOCKED WITH JUST LEFT SIDE LIGHT MAIN GEAR ON.  ALL LIGHTS TESTED GOOD.  NEVER GOT LIGHT ON THE GEAR HANDLE OR AN EICAS THAT THE GEAR DISAGREE.  REPLACED LANDING GEAR CONTROL MODULE.
